Last reply 2 weeks ago
Left side headache

Good morning

Iā€™m experiencing a terrible headache on tge left side of my head.
Yesterday I redused my caffeine intake a bit. But not tottaly stopped it no. Blood pressure was 100 over 70 weight today and yesterday I consumed so much salt and choco
Meh stressed šŸ¤•

Anyway, and I also redused electronic use.

Instead I was watching tv on 65ā€ screen :/ could it be that

Took paracetamol no use

I read on the web I must see doctors it could be underlying condition like inflammatory disease

Do you think I should
Specialy I take gelinya nkw

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ā€˜xā€™.


nutshell88
2 weeks ago

And I feel sore throat a lil bit
And the gelinya heart discomfort the same discomfort i felt since I began taking it :/

Told you these weird substances are just :/


stumbler
2 weeks ago

@nutshell88 , you could just be stressing yourself out about taking this medication.

However, headache is a side-effect of Gilenya, so for your own peace of mind, you should get this checked out by your Doctor.


nutshell88
2 weeks ago

@stumbler
I might go to a docter and chet it checked if it didnt stop.
I feel it on left side only.


nutshell88
2 weeks ago

Headache remains
Now 17 hours ._.ā€


meg_kingston
2 weeks ago

Are you properly hydrated? Have a glass of water or something- – it might just help. šŸ™‚


nutshell88
2 weeks ago

@meg_kingston

I had so much water but couldnt eat anything all day
Feel ill
Had toast if peanut butter and thats it
Foid is available i cant tolerated had gelinya today with just that

Join Shift.ms to reply to this post.

Become part of the community so you can chat, compare and learn from other MSers.